Couldn't find what you looking for?

TRY OUR SEARCH!

ok, so normally I am much more on top of this stuff, but this month has been a disaster and id very much appreciate any help (actual, factual help). heres the facts:
-Got my period on about December 20th, lasted about 4 days (normal)
-Had unprotected sex on December 27th and 28th (he pulled out both times)
-Took Plan B on December 30th
-Got period again on January 5th (2 full weeks early, heavy/full 3 day period)
-Had sex on January 8th, condom broke (of course) took Plan B again 2 hour later.

any ideas as to what the hell is going on with my body right now? Has anyone ever heard from a doctor or other professional that Plan B is not as effective if used twice in the same month?

(just an fyi, i was on birth control steadily for 6 years, had to go off of it 2 months ago due to estrogen sensitivity, due to go on nuva ring as soon as i get my first "normal" period again)

Loading...

I also took Plan B twice in one month and what ended up happening was that i started spotting for a little over a week and it really really scared me!! I thought it was implantation bleeding and that i was pregnant, i never knew plan b could cause spotting since it doesn't list it as a possible side effect on the tab, which it should b/c i can imagine a lot of people getting freaked out by this unexpected side effect.

Also, i got horrible acne breakouts (before my face was really clear) soon (maybe a few days) after my second course of Plan B. Again, i didn't attribute this to plan B, i just thought it was stress from thinking that i was pregnant, and believe me, i was SEVERELY stressed out. Then i started birth control and realized it was the hormones that broke me out.

Anyways, i know it's hard but try not to worry too much about it. And please report back with your experience. A lot of people can benefit from it.
Reply

Loading...